Record number :
751222
Title of article :
Continuity of attractors for a reaction–diffusion problem with nonlinear boundary conditions with respect to variations of the domain
Author/Authors :
Antônio L. Pereira، نويسنده , , Marcone C. Pereira، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
28
From page :
343
To page :
370
Abstract :
In this work we show, for a class of dissipative semilinear parabolic problems, that the global compact attractor varies continuously with respect to parameters in the equations. Applications to a parabolic problem with nonlinear boundary conditions are also obtained.
Keywords :
Attractors , Perturbation of thedomain , Nonlinear boundary condition , parabolic equations , Lower semicontinuity
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year :
2007
Link To Document :
بازگشت